CSpace
Approximate fixed points for discontinuous set-valued mappings
Hou, SH; Chen, GY
1998
Source PublicationMATHEMATICAL METHODS OF OPERATIONS RESEARCH
ISSN1432-2994
Volume48Issue:2Pages:201-206
AbstractWe define a notion of measure of discontinuity and establish an existence theorem of approximate fixed point for discontinuous set-valued maps, generalizing the fixed point theorem of Kakutani.
Keywordset-valued map measure of discontinuity approximate fixed point
Language英语
WOS Research AreaOperations Research & Management Science ; Mathematics
WOS SubjectOperations Research & Management Science ; Mathematics, Applied
WOS IDWOS:000077227700006
PublisherPHYSICA VERLAG GMBH
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/13512
Collection中国科学院数学与系统科学研究院
Affiliation1.Hong Kong Polytech Univ, Dept Math Appl, Hong Kong, Hong Kong
2.Acad Sinica, Inst Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Hou, SH,Chen, GY. Approximate fixed points for discontinuous set-valued mappings[J]. MATHEMATICAL METHODS OF OPERATIONS RESEARCH,1998,48(2):201-206.
APA Hou, SH,&Chen, GY.(1998).Approximate fixed points for discontinuous set-valued mappings.MATHEMATICAL METHODS OF OPERATIONS RESEARCH,48(2),201-206.
MLA Hou, SH,et al."Approximate fixed points for discontinuous set-valued mappings".MATHEMATICAL METHODS OF OPERATIONS RESEARCH 48.2(1998):201-206.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hou, SH]'s Articles
[Chen, GY]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hou, SH]'s Articles
[Chen, GY]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hou, SH]'s Articles
[Chen, GY]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.